# SDR FDEA201806051398

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 54,170 hours, 12,242 cycles
- System (JASC): 3242 · Brake
- Part: Tire
- Part number: ARG7755503
- Part serial: B4798
- Condition: Blown
- Location: Mlg
- Part time: 10,924 hours, 4,088 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF CDG, TIRE PRESS LO ALERT CONFIG PAGE SHOWED NR 5 TIRE PRESS DECREASING ALSO NR 6 WAS AMBER BUT NOT DECREASING. LATER TIRE FAIL ALERT ON NR 5 WHEN PRESS WENT BELOW 50 PSI. AFTER NR 5 PRESS WENT TO 0 PSI , NR 5 TIRE DISAPPEARED FROM DISPLAY. NR 6 RETURNED TO NORMAL.  IAW MM 05-51-02-6 NO SPECIAL INSPECTION REQUIRED, FOR ONLY 1 BLOWN TIRE. REMOVED AND REPLACED NR 5 TIRE AND WHEEL ASSY IAW MM 32-41-01-4.
